# SDR ASOA200900434

- Difficulty date: April 14, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 15,656 hours, 10,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PAX FLOOR SEAT RAIL FS 350.00 TO FS 485.00 IS CORRODED.  BLENDED  FLOOR SEAT RAIL, MATERIAL LOSS OF .050 NOTED, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49,  INSTALLED SPLICE SECTION OF SEAT RAIL IAW AMM 53-00-49. INSTALLED SERVICEABLE SEAT TRACK IAW ASA AMM 53-00-49-400-801.
